# SDR GTIA020642

- Difficulty date: June 10, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 0669
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 258 - L1 DOOR SLIDE PACK FELL OFF.  REMOVED AND REPLACED L1 DOOR SLIDE PACK IAW MD80 MM 25-62-00.  NO DEFECTS NOTED AT THIS TIME.  (M)
